

AGENDA

Riverland Mallee Coorong (RMC) Local Health Network Governing Board Meeting

Day / Date: Thursday 26 November 2020

Time: 11.00 am – 2.30 pm

Location: via Microsoft TEAMs (join using link in meeting request)

Membership:

Peter Joyner (PJ)
 Fred Toogood (FT)
 Member
 Elaine Ashworth (EA Member
 Claudia Goldsmith (CG) Member
 Member
 Shane Mohor (SM) Member

Attendees:

Wayne Champion (WC)
 Craig Lukeman (CL)
 Chief Finance Officer

• Jeanette Brown (JB) Secretariat

Acknowledgement:

We acknowledge and respect the traditional custodians whose ancestral lands we are meeting on here today. We acknowledge the deep feelings of attachment and relationship of Aboriginal people to country. We also pay respects to the cultural authority of Aboriginal people visiting/attending from other areas of South Australia/Australia present here.

Item	Member	Pages	Timing
1. IN-CAMERA DISCUSSION			11.00 am 15 min
2. MEETING OPENING			11.15 am
2.1 Acknowledgement	PJ		
2.2 Present and Apologies	PJ		
2.3 Interests and Conflicts Disclosure 2.3.1 Board Disclosure Log	All	3 - 4	
2.4 Confirmation of Minutes from previous meeting	PJ	5 – 10	
2.5 Review Actions log	PJ	11- 12	
3. PRESENTATION			11.30 am
3.1 Lyn Poole, Chief Executive Officer and Mandy McCulloch, General Manager, Rural Doctors Workforce Agency (at 11.30 am – via TEAMs)	WC	Presentation	30 mins
4. MATTERS FOR NOTING			12.00 pm
4.1 Chairperson Report	PJ	13 - 14	5 mins
4.2 Chief Executive Officer Report	WC	15 – 18	10 mins
5. MATTERS FOR DISCUSSION			12.15 pm
5.1 Barmera Aged Care Plan for Continuous Improvement Update	WC	19 - 38	15 mins

OFFICIAL

BREAK			12.30 pm
ltem	Member	Pages	Timing
MATTERS FOR DISCUSSION cont			1.00 pm
5.2 RMCLHN Aged Care Accreditation Summary	WC	39 – 40	5 mins
5.3 RMCLHN Aged Care Internal Audit Report	WC	41 – 52	5 mins
5.4 RMCLHN Aged Care External Audit Update	WC	Verbal	5 mins
5.5 RMCLHN Aged Care Consumer Interviews Report	WC	Late Paper	5 mins
5.6 RMCLHN Aged Care Identification Numbers	WC	53 – 56	5 mins
5.7 Board interaction with aged care consumers	WC	Verbal	5 mins
5.8 NDIS changes related to residential aged care	WC	57 – 58	5 mins
5.9 Other matters for discussion	All		
6. STANDARD AGENDA ITEMS FOR DISCUSSION			1.35 pm
6.1 Performance Reports 6.1.1 Finance and FTE Report- PPRC 6.1.2 KPI Monthly Performance Report 6.1.3 People and Culture Report 6.1.4 Quality and Safety Reports 6.1.5 Other	WC	59 – 62 63 – 66 67 – 70 71 – 100 101 – 136	20 min
6.2 RMCLHN Strategic Plan Update	WC	Verbal	5 min
6.3 Aboriginal Community Forums Report	WC	137 - 152	10 min
7. MATTERS FOR DECISION			2.10 pm
7.1 RMCLHN Risk Management Framework	WC	153 - 168	5 mins
7.2 Updated RMCLHN Audit & Risk Committee Terms of Reference	WC	169 - 182	5 mins
8. MATTERS FOR INFORMATION			2.20 pm
8.1 RMCLHN Board Finance Committee Minutes (Draft) – October 2020	WC	183 - 190	
8.2 RMCLHN Board Clinical Governance Committee Minutes (Draft) – October 2020	WC	191 - 196	
9. ITEMS APPROVED BY CEO FOR NOTING			
9.1			
10. CORRESPONDENCE			pm
10.1 Nil			
11. MEETING FINALISATION			2.25 pm
11.1 Questions / Comments	ALL		
11.2 Review actions to be taken	PJ		
11.3 Meeting evaluation 11.3.1 Suggestions for next meeting Agenda items	ALL PJ		
11.4 Next meeting Date: 28 January 2021 Time: tbc Location: tbc			
11.5 Meeting Close	PJ		2.30 pm